# SDR COMA0260658

- Difficulty date: November 21, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 6,601 hours, 6,568 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: D, O

## Discrepancy

FLIGHT 5394 FLAPS FAIL MESSAGE DURING TAXI.RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
